# SDR GTIA2023042437128

- Difficulty date: April 21, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N908NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8658
- Aircraft time: 13,062 hours, 5,487 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1,R4,L4 DOOR ASSIST REQUIRES SERVICING-SERVICED L1, R4, L4 DOOR ASSIST IAW AMM 52-10-00
